# SDR DALA2017120808502

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,794 hours, 15,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 3974057) DOOR 2 LEFT EMERGENCY EXIT MARKING LIGHT HAS 2 BURNED OUT BULBS. BULB REPLACED FROM SHIPS SPARES AMM REF 33-40-00.
